Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Apr 8, 2021, 1:32 PM CDT for Van Buren County, Tennessee. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2021, 1:32 PM CDT (18:32 UTC)
- Expired
- Apr 8, 2021, 2:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Nashville, TN
County Van Buren County, TN
The radar
The Northeast Alabama radar (KHTX), 116 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 354 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
444
WWUS84 KOHX 081832
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
132 PM CDT Thu Apr 8 2021
TNZ065-078-080-081900-
Van Buren TN-Warren TN-White TN-
132 PM CDT Thu Apr 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAN BUREN...EAST CENTRAL
WARREN AND SOUTHEASTERN WHITE COUNTIES UNTIL 200 PM CDT...
At 132 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Spencer, moving northeast at 40 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Sparta, Spencer, Doyle, Virgin Falls State Natural Area and Fall
Creek Falls State Park.
LAT...LON 3581 8524 3559 8558 3569 8571 3597 8540
3593 8528 3586 8523
TIME...MOT...LOC 1832Z 224DEG 36KT 3569 8557
$$
10What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Apr 8, 12:52 PM CDT, 40 minutes earlier.
Area forecast discussion, Apr 8, 12:52 PM CDT, 40 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1252 PM CDT Thu Apr 8 2021 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Made a few updates mainly to hourly temps and pops. There seems to be a warm front somewhere around Hickman to Williams to Coffee to Warren to Cumberland. Along and south of the warm front is the best instability with LI's around -3 and CAPE around 500 J/KG. We have had a few strong storms this morning focused mainly in this area. As the cold front moves through this afternoon will continue to watch the eastern half of Middle TN for strong to severe storms. SPC has upgrade NE Middle TN to a slight in the new day one. && .AVIATION... 18Z TAF DISCUSSION. VFR conditions are expected at BNA/MQY/CKV this TAF period with gusty southwest winds up to 25 knots this afternoon then decreasing after 09/00Z. At CSV, MVFR/IFR cigs/vis with SHRA/TSRA will affect the airport through 21Z before moving out with improvement to VFR thereafter. However, patchy fog will bring MVFR vis around sunrise Friday morning. South to southwest winds gusting up to 20 knots at CSV this afternoon will decrease to 3 knots or less tonight. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......12 AVIATION........Shamburger
Hazardous weather outlook, Apr 8, 4:19 AM CDT, 9 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 419 AM CDT Thu Apr 8 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-090930- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 419 AM CDT Thu Apr 8 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A few strong storms are possible east of I-65 later this morning and early this afternoon. Strong gusty wind is the main threat. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A few strong storms are possible Friday afternoon and also on Saturday. On Friday the best chance is across the south, and on Saturday the east. Strong gusty wind is again the main concern, but large hail is also possible mainly Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not likely. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Apr 8, 9:29 AM CDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Nashville TN
929 AM CDT Thu Apr 8 2021
TNZ077-081515-
Coffee TN-
929 AM CDT Thu Apr 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR COFFEE COUNTY UNTIL 1015 AM
CDT...
At 929 AM CDT, Doppler radar was tracking a strong thunderstorm near
Tims Ford Lake, or 7 miles northwest of Winchester, moving northeast
at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Manchester, Tullahoma, Hillsboro, Summitville, Arnold AFB and Woods
Reservoir.
This includes Interstate 24 between mile markers 105 and 126.
LAT...LON 3532 8598 3531 8600 3534 8603 3535 8606
3536 8615 3535 8616 3536 8618 3534 8620
3535 8621 3535 8624 3539 8626 3565 8611
3553 8588 3538 8589 3537 8587 3534 8589
3533 8591 3532 8590 3530 8594
TIME...MOT...LOC 1429Z 221DEG 32KT 3528 8619
ShamburgerLocal storm report, Apr 8, 12:29 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1229 PM CDT THU APR 08 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG 2 NW BELLE MEADE 36.12N 86.87W
04/08/2021 DAVIDSON TN NWS EMPLOYEE
FENCE BLOWN OVER AND SCOREBOARD SNAPPED AT HILLWOOD
HIGH SCHOOL
&&
EVENT NUMBER OHX2100436
SHAMBURGERSpecial weather statement, Apr 8, 1:32 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
132 PM CDT Thu Apr 8 2021
TNZ065-078-080-081900-
Van Buren TN-Warren TN-White TN-
132 PM CDT Thu Apr 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAN BUREN...EAST CENTRAL
WARREN AND SOUTHEASTERN WHITE COUNTIES UNTIL 200 PM CDT...
At 132 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Spencer, moving northeast at 40 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Sparta, Spencer, Doyle, Virgin Falls State Natural Area and Fall
Creek Falls State Park.
LAT...LON 3581 8524 3559 8558 3569 8571 3597 8540
3593 8528 3586 8523
TIME...MOT...LOC 1832Z 224DEG 36KT 3569 8557
10The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 1:01 AM CDT | Special Weather Statement | OHX | Bedford, Cannon, Coffee, Macon, Rutherford, Trousdale and 1 more | 44 min |
| Apr 8, 9:29 AM CDT | Special Weather Statement | OHX | Coffee | 46 min |
| Apr 8, 2:07 PM CDT | Special Weather Statement | OHX | Cumberland | 38 min |
| Apr 8, 2:11 PM CDT | Special Weather Statement | OHX | Overton | 34 min |
| Apr 8, 3:39 PM CDT | Tornado Warning | OHX | Cumberland, Fentress | 21 min |
| Apr 8, 4:57 PM CDT | Special Weather Statement | OHX | Fentress | 33 min |
| Apr 8, 5:15 PM CDT | Tornado Warning | OHX | Fentress | 16 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.